Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A nonlinear parabolic system in the theory of combustion

Author: D. H. Sattinger
Journal: Quart. Appl. Math. 33 (1975), 47-61
MSC: Primary 35B20; Secondary 35K60
DOI: https://doi.org/10.1090/qam/463631
MathSciNet review: 463631
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35B20, 35K60

Retrieve articles in all journals with MSC: 35B20, 35K60

Additional Information

DOI: https://doi.org/10.1090/qam/463631
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society